# SDR V0XR413Y030511003

- Difficulty date: March 5, 2011
- Submitted: March 5, 2011
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 14,132 hours, 9,773 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 FROM LBL 9 TO RBL 9 CORRODED FLOOR CHANNEL SUPPORT.  REMOVED FLOOR CHANNEL SUPPORT FS 280.00 IAW SRM 51-42-06.  REPLACED FLOOR CHANNEL SUPPORT FS 280.00 IAW SRM 53-11-10.  INSTALLED FLOOR CHANNEL SUPPORT FS 280.00 IAW SRM 51-42-06.
